# SDR 08FDEA03602

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,920 hours, 11,439 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: 516A000002
- Part serial: K1142
- Condition: Malfunctioned
- Location: Slat Torque
- Part time: 3,783 hours, 2,190 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WITH LANDING GEAR DOWN AND FLAPS 20/20, F/O GOT UNRELIABLE AIRSPEED ON PFD FOLLOWED BY SLATS/FLAPS SYS 1 AND 2 FAULT O/H.  SLATS/FLAPS CYCLED PER QRH, THE LIGHT/FAULTS CLEARED CONFIGURED AGAIN THE SLATS   STUCK AT 15 DEGREES.  FOLLOWED QRH FOR SLATS STUCK LANDING.  ON FINAL APPROACH FLAP HANDLE AT 40 DEGREES SLATS BROKE FREE AND WENT TO 30 DEGREES SLATS WITH 40 DEG FLAPS.  THE LANDING WAS UNEVENTFUL.  SLAT/FLAP RETRACT ON THE GROUND WAS NORMAL.  CHECKED SLAT 0 POSITION AND INDEX OF LT APU, WW IPPU AND FPPU, CHK OK.  REMOVED AND REPLACED RT APU ALL AMM 27-81-19-4.  REMOVED AND REPLACED RT SLAT TORQUE LIMITER PER AMM 27-84-12-4.  OPS CHECKED NORMAL PER AMM 27-84-00-5.
